Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is meth making my feet swell

Premium Questions

doctor1 MD

Can extended use of meth cause feet to swell? MRI's, circulatory specialist can not find a cause for swelling, which recently occured but has not receded. ...

doctor1 MD

can smoking meth cause your feet to swell and what can i do for the swelling ...

doctor1 MD

My feet and ankles are swollen. I have been smoking Meth (ice) but this dose not usually happen. I also am using steroids . What do you think is causing it ? Regards XXXX ...

doctor1 MD

My feet and ankles started swelling two days ago. Could this be water retention from 3 months of meth use? ...

doctor1 MD

Numb feet after using crystal meth . ...

Public Forum Discussions

doctor1 MD

Sometimes when I smoke meth my hands and feet swell up and turn red it is extremely painful I get ... my hands sooths the pain I feel like all the blood has rushed to my hands and feet. What is causing ...

doctor1 MD

, 5 ft 2 and weight 190 pounds i am a daily meth user. (i smoke it) i dont lose weight from it but i have high bp and my feet feel swelled all the time and i am chronically tired i can smoke it and go ...

doctor1 MD

off & on & hav used all the veins in hands, arms, legs & feet. Hav used meth, ice, oxy, morphine ... it makes me clearer than the kapanol & oxycontin that i used to take for my pain from whats left of my left ...

doctor1 MD

I have used meth every once in awhile for almost a year now. I just did it for about 2 days for the first time in 7months and now i am getting this swelling in my feet that has never happened before ...

doctor1 MD

After snorting meth, what could be causing swollen hands and feet, nails a bluish color, some pain .... Started swelling anywhere from 8 to 14 hours after first line, stays swollen thirty minutes to hour ...

doctor1 MD

but the numbness in other parts of my body just come randomly. If i smoke meth its makes my whole left side numb ...I used meth for the first time about two weeks ago, not much just a few hits. Later that day I ...

doctor1 MD

just seen where someone asked if crystal meth use can cause lupus. My son did meth for one year and thank God he got away from it but hes had issues since with pain in his hands and feet, three weeks ago ...

doctor1 MD

called anhydrous...I can immediately tell when I use the new kind that it makes me itchy & makes my feet ...I have used meth almost every day for about a month. Recently my toes r numb & my fingers hurt. I ...

doctor1 MD

at that time. Well the symptoms are back now and more severe than before, with my feet and ankles swelling ...I have been a chronic user of crystal meth for the past 6 years. In 2006 my doctor told me ...

doctor1 MD

my feet stay swollen all the time im worried why is this i been checked for heart problems my ... lbs and have also had a history of smoking meth and i am a female and my urine smells awful also i ...

Mobile Questions and Answers

doctor1 MD

hi dear, it is due to meth. But it will clears off. thank you

doctor1 MD

swelling of feet, and low blood pressure are most frequent

doctor1 MD

there can be many diseases related to it heart kidney hih uric acid local clot dvt etc need to investigate all diseases to diagnose and treat accordingly